MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Urinary Retention (2119)
Date of Event 12/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2015 was chosen as a best estimate based on the date of mesh removal surgery.This event was reported by the patient's legal representation.The implant surgeon is: (b)(6) genesis healthcare system.Imdrf patient codes e1309 and e1715 capture the reportable events of urinary retention and scar tissue.Imdrf impact code f19 captures the reportable event of sling removal surgery.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices used during the same procedure.It was reported to boston scientific corporation that an advantage fit system and xenform devices were implanted into the patient during an anterior colporrhaphy, bilateral ss vaginal vault suspension/uterine suspension, rectocele repair, sling revision, tension free vaginal tape suburethral sling with bs system, placement of xeno graft, anal sphincteroplasty, bartholin cystectomy, skin biopsy, vaginal packing due to extensive dissection and oozing.Urethral cystoscopy, foley placement procedure performed on (b)(6) 2015 to treat midline cystocele, uterine prolapse, rectocele, urodynamic stress urinary incontinence, urinary frequency and urgency, fecal incontinence, weakened pelvic tissue.On (b)(6) 2015, the patient had revision of sling, urethrolysis and urethrocystoscopy due to irritative obstructive symptoms with urinary retention.Postoperative diagnose reported no obvious urethral blockage from the sling.The sling appeared to be in distal urethral portion of urethra.During the procedure, the sling was completely freed off from its attachment to the urethra and surrounding scar tissue was mobilized.The patient was transferred to the recovery room in stable condition.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16384653
Report Number3005099803-2023-00514
Device Sequence Number5592593
Product Code FTM
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberM0068302470
Device Catalogue Number72920
Device Lot Number0001407014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale